# SDR 08FDEA01447

- Difficulty date: April 1, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,923 hours, 12,255 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A5461177650200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 STIFFENER AT RIB 9 WITH CORROSION.  THE STIFFENER WAS REPLACED IN ACCORDANCE WITH SRM 51-72-10 AND 51-40-21.
